# SDR SWAA2022021600188

- Difficulty date: May 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL AFT EDGE RADIUS IS CRACKED. / REPAIRED PANEL 195CL AFT EDGE RADIUS CRACK IAW SRM 51-70-05-2R-6
